2 doctors weighed in:

Serotonin syndrome? Hi, I have been on xoloft for OCD for about a year with a dosage of 25mg. A few days ago my dosage wasdoubled to 50mg. I have noticed for the past day or two, I have been more restless, figgity, and have been way more hyper. I have bee

2 doctors weighed in
Dr. Alan Ali
Psychiatry

In brief: Serotonin syndrome?

Not likely at this low dose of zoloft (sertraline), (sertraline) unless taking other medications or supplements that raise your serotonin level.
More likely side-effect on higher zoloft (sertraline) dose. Please review with your prescribing doc.

In brief: Serotonin syndrome?

Not likely at this low dose of zoloft (sertraline), (sertraline) unless taking other medications or supplements that raise your serotonin level.
More likely side-effect on higher zoloft (sertraline) dose. Please review with your prescribing doc.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Joseph Weiner
Psychiatry

In brief: Your

Your question is a very good one.
It is very possible that the side effects you have are due to zoloft, (sertraline) but it's impossible to tell through the internet. Whenever you have a question about specific medication side effects, it's always best to directly ask your physician. If the side effects are severe and you can't wait for your physician's call back, it's good to go to an emergency room.

In brief: Your

Your question is a very good one.
It is very possible that the side effects you have are due to zoloft, (sertraline) but it's impossible to tell through the internet. Whenever you have a question about specific medication side effects, it's always best to directly ask your physician. If the side effects are severe and you can't wait for your physician's call back, it's good to go to an emergency room.
Dr. Joseph Weiner
Dr. Joseph Weiner
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors